# SDR P5CA9701424

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Brace
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON  DIAGONAL BRACE CHAFED BY AFT FUSELAGE PIN FAIL-SAFE BRACKET.  BLENDED OUT PER BOEING SRM 51-10-06.
